# SDR EVCA202308290023

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N299AE
- Make and model: Bell 206L-1
- Aircraft serial: 45621
- Aircraft time: 14,889 hours, 28,122 cycles
- Engine: Allsn 250C30P
- Engine time: 10,470 hours, 13,256 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: 6893075
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE EXHAUST COLLECTOR HAS TWO-INCH CRACK LOCATED ON LH AFT SIDE OF COLLECTOR LOCATED 8.47 INCHES DOWN FROM EXHAUST DUCT MOUNTING FLANGE.
